Couldn't find what you looking for?

TRY OUR SEARCH!

Hello

My wife took 720 Mg per day of oxycontin (600 Mg of oxycontin and 120 Mg of oxy IR). She saw a specialist in pain lately and this one changed its oxycontin for 96 to him Mg of hydromorph contin and this 3 times per day accompanied Lyrica (150 Mg). The effects were very satisfactory during the first 10 days, then it was put at being in liquid diarrhoea (6 to 7 times per day). We thought of a gastro but after 20 days, I returned it to the urgency or all the results were negative. I thus asked my pharmacist if the hydromorph contin could deteriorate with its other drugs to cause the diarrhoea. This one answered me that the hydromorph contin had like side effect the diarrhoea. I found on Internet the same result but in only one place. Can the hydromorph contin cause the diarrhoea?

Loading...

Not Usually. Hydromorphone Contin along with Oxy Contin and any other Opiate related drug, usually causes constipation! My mom is on a heavy dose of hydromorph too...and 25mg of Fentanyl (a transdermal deralgysic patch) which is another kind of opiate.
I as well have taken Hydromorphone daily....and never had a problem with going to the washroom too often...or that my stool was liquid. It was always quite the opposite! Constipated and not going for 2 or 3 days....the fact that your wife is taking it with Lyrica, maybe it is a side effect for the Lyrica but definately not for an opiate or "morphine/contin-type" drug.
Hope this Helps!
~Miss E~
[Left4DeadAgain]
Reply

Loading...